# SDR ASOA2016041114776

- Difficulty date: April 11, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 22,360 hours, 21,568 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FROM FS 559+112-574, RBL 18 HAS CORROSION.  EVALUATED SEAT TRACK RT FLOOR FROM FS 559+112-574, RBL18 OUT OF LIMITS IAW SRM 53-61-49. REMOVED IAW SRM 53-00-49.  INSTALLED NEW FABRICATED SEAT TRACK RT FLOOR FS 559+112-574, RBL18 IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC ROE 601R-53-00-485.
